MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable crep2 (creatinine) result from one patient sample tested on the cobas 8000 cobas c 701 module.On (b)(6) 2024: the initial result of the initial patient sample in a lithium heparinized tube was 63.57 mg/dl.On (b)(6) 2024: the repeat result in the lithium heparinized tube was 44.79 mg/dl.On (b)(6) 2024: the patient complained that the result from another hospital was normal.The repeat result of the initial patient sample in a dry tube was 8.39 mg/dl.The second repeat result of the initial patient sample in a dry tube was 8.57 mg/l.
 
Additional Manufacturer Narrative
The serial number of the cobas 8000 cobas c 701 module is (b)(6).The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation excluded a general reagent issue because the calibration and qc results were according to specifications.The investigation excluded instrument-related issues because the results were reproducible when another patient sample was run.The investigation reviewed the image of the patient sample and found a gradient of cell debris on the surface.The investigation determined the event was consistent with a preanalytic issue at the customer site (cell debris on the surface of the patient sample).Preanalytics are within the customer's responsibility.There was no indication of a device malfunction.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20035301
Report Number1823260-2024-02445
Device Sequence Number20476384
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168589190
Device Lot Number809597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale